# SDR SWAA2021070173790

- Difficulty date: May 16, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 66,325 hours, 39,077 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 332 Rbl 32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FOOR SUPPORT BEAM CRACKED @ FWD FLANGE FASTENER HOLE RBL 32 AND STA 332 ; / [01] PERFORMED HFEC AND CONFIRMED CRACK AT FWD FLANGE FASTENER HOLE OF FWD WET AREA FLOOR SUPPORT BEAM RBL 32 AND STA 332 IAW NDT PART 6;51-00-00 PROCEDURE 23. CRACK LENGTH : 0.393'.; [02] ITEM ENTER IN ERROR - WRONG STA - THIS ITEM WILL ACCOMPLISHED ON N/R # TTG8Q0052WF4; [03] ITEM ENTER IN ERROR - WRONG STA - THIS ITEM WILL ACCOMPLISHED ON N/R # TTG8Q0052WF4 - CUT OUT AND REMOVED THE DAMAGED FLANGES OF THE UPPER CHORD OF THE FLOOR BEAM AT STA 328 FROM RBL 1.1 TO RBL 64.6 PER B737-700 SRM 53-10-51-2R-7 FIG 205.
